# SDR R61A2021061000479

- Difficulty date: May 5, 2021
- Submitted: June 10, 2021
- Operation: Air carrier
- Aircraft: N806MD
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000019
- Aircraft time: 35,901 hours, 27,217 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Seal
- Condition: Missing
- Location: E/E Bay Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT EBAY SMOKE SEAL CENTER TO SECTION MISSING WHILE COMPLYING WITH JC 170EI-25-34-0016-1 AFT EBAY DOOR OPEN. INSTALLED AFT EBAY TOP CENTER SMOKE SEAL AND SECURED ACCESS DOOR 252A2 IAW AMM 28-84-01.
